Jump to content
Important Survey - Please Participate ×

Hitting acute but have one day wave one day Windows?


[Ja...]

Recommended Posts

I am having a really rough go

I think my nervous system feels in shock

Just one week ago I was myself

Sleep deprived too many days

Pls what to I do

Tried this before twice. Cannot reinstate but this feels truly like I am dying

And yesterday I was ok

Monday Akathesia

Sunday great day

Am I getting worse or better or both?

I am on 1mg Valium

I had to take something so I took gabapentin

My chest is literally in agony

Like beyond words

Pls help w encouragement

Feels like my throat everything is closing

I know it's not

I hope not

Link to comment
Share on other sites

Jackson - We are here for you........if your cardiologist thought you were ok, I believe it is just withdrawal and the terror and anxiety that goes with it makes it SO much worse........are you sleeping at all? your symptoms all seem right in line with most that I experienced - that being said - make sure the Dr's agree that nothing is life threatening - if anything,  that should give you peace of mind? - you can PM me or text me too........

 

If you are up and online - I'm here!

Link to comment
Share on other sites

thank you

i am going to go in tomorrow to check book work

i don't want to fall back on neurontin but I dont want to be stupid and resistant about this either

yesterday was not manageable by the end of the day

chest calmed down but up with no sleep. holding at 1mg

don't want to updose.

1.5 i was stable but this is just my body. i did the damage and knew it all along.

could feel it all year long. wish it was different but its not... i had protracted before i started the taper.

i don't think there is any way out but through

not continuing to cut, holding for another two weeks or three

maye it will get better

went on a walk

going to stay off the boards i think starting tomorrow

just meditate

Link to comment
Share on other sites

I spent years searching for the elusive symptom free taper. Once I accepted that withdrawal symptoms would come... and go... things got easier. It seems like your symptoms are not connected to your dose/cuts at this point. You will get through this. You will heal from this.

Take care,

JKS

Link to comment
Share on other sites

×
×
  • Create New...